Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 1 found articles
 
 
  Categorical, Homological, and Homotopical Properties of Algebraic Objects
 
 
Title: Categorical, Homological, and Homotopical Properties of Algebraic Objects
Author: Datuashvili, T.
Appeared in: Journal of mathematical sciences
Paging: Volume 225 (2017) nr. 3 pages 383-533
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 1 found articles
 
 Koninklijke Bibliotheek - National Library of the Netherlands